# SDR 9712626628

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628US
- Make and model: Boeing 747251B
- Aircraft serial: 22389
- Engine: Pwa JT9D7Q
- System (JASC): 7530 · Compressor Bleed Control
- Part: Evbc Filter
- Condition: Dirty
- Location: Nr 4 Engine
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING LANDING WHILE COMING OUT OF REVERSE THRUST, THE NR 4 ENGINE RPM DROPPED TO ZERO. EGT ROSE TO 710C FOR TEN SECONDS AND OIL PRESSURE DROPPED TO ZERO.  ENGINE WAS SHUT DOWN.  MAINTENANCE PERFORMED AN OVER TEMPERATURE INSPECTION AND TROUBLESHOOTING PER FIM 71-01-00, RABS CHECKED OK.  CLEANED EVBC FILTER.  SPECIFIC PART CAUSING PROBLEM TO BE DETERMINED.
